By Topic

Propagation on a Sheath Helix in a Coaxially Layered Lossy Dielectric Medium (Short Paper)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Radial and axial dependence of the azimuthally symmetric fields in each coaxial layer may be expressed in terms of modified Bessel functions and complex exponentials, respectively.

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:32 ,  Issue: 1 )